# SDR VNAA2011090800003

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 17,437 hours, 17,997 cycles
- Engine: Ge CF343B1
- Engine time: 17,526 hours, 17,948 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P09
- Part serial: NMADB816
- Condition: Fluctuates
- Location: Lt Engine
- Part time: 16,178 hours, 16,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE MESSAGE IN FLIGHT EN ROUTE FROM CAK TO PHL.  CREW FOLLOWED QRH AND SHUT DOWN LEFT ENGINE.  AIRCRAFT LANDED IN PHL WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED LEFT ENGINE LUBE AND SCAVENGE PUMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
